# SDR REXA2022063000425

- Difficulty date: June 25, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N296PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15296
- Aircraft time: 21,500 hours, 16,090 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 601R103712
- Condition: Chafed
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLAP STUB FAIRING (172DR) HAS A FLAP FITTING (PN 601R10371-2) CHAFFED THRU. REQUIRES REPLACEMENT. UPON FURTHER INVESTIGATION, FOUND BOTH R/H FLAP STUB FAIRING FLAP FITTING AND ATTACHING PLATE TO BE EXCESSIVELY CHAFED. REMOVED R/H FLAP STUB FAIRING FLAP FITTING AND ATTACHING PLATE AND INSTALLED NEW SERVICEABLE P/N'S 601R10371-2 (FITTING) AND CC670-39233-8 (PLATE) IAW CRJ-900 SRM 51-42-21-001-001-A01 AND 51-41-02-001-001-A01.
